It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • addiction to clonazepam



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-05-2013, 07:03 PM   #1
    Barb needs help
    Newbie
    (female)
     
    Barb needs help's Avatar
     
    Join Date: May 2013
    Location: Beyond whistler BC Canada
    Posts: 6
    Barb needs help HB User
    Unhappy addiction to clonazepam

    Hi, I am off Ativan a month but have addiction to clonazepam .5 twice daily down from 6 a day. I went through days in bed steel band around my head but felt I had beat Ativan. Maybe I have but feel so sad that in order to get off clonazepam dr is slowly transferring me to diazepam - a slightly higher dose as miday to try to stabilize me. I have been pretty immobilized, unable to get groceries, unlock mailbox cause I can't face whatever might be in the mail, won't answer the phone most of the time, crying constantly or panic/ anxiety cycling day and night. I try to sleep all day to escape.
    I think the Ashton manual to get off benzoz is what my doctor is trying to help me do but he is leaving soon so continuity of health care will be lost. When he saw me Friday he couldn't stand seeing my pain and took me to emerg for 7.5 mg diazepam. He said we'd try to do this without hospitalizing me and I worried about my pets and having to go to a city hospital. Saw him again Monday and he told me to take 5mg diazepam in am along with my .5 clonazepam. That's the only clonazepam I am taking now but I feel like I am going backwards adding when I want to subtract. Anyone else able to think about this more clearly than me?

     
    Sponsors Lightbulb
       
    Old 06-28-2013, 05:38 PM   #2
    kerry735
    Inactive
    (female)
     
    kerry735's Avatar
     
    Join Date: Jun 2013
    Location: UK
    Posts: 12
    kerry735 HB User
    Re: addiction to clonazepam

    if your doctor is leaving, don't get low. Try researching Ashton and benzodiazapenes and you will find Ashton's guide to coming off antidepressants and will be able to work it out yourself. the symptoms you describe are typical of withdrawing from a benzodiazapene and very unpleasant. I am looking into amino acid therapy and GABA as to what to use for my son, so check out my post with the list of vitamins on top of these that professionals have told me will help. Try and see if there is an animal welfare society that can help you temporarily with the pets until you are more on your feet.

    Last edited by mod85; 06-28-2013 at 07:10 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:55 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!